# SDR ASAA2025090861251

- Difficulty date: September 8, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 68,203 hours, 20,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H TRANSITION PANEL FROM STA 500F+8 TO STA 500I HAS OUT OF LIMITS CORROSION. GROUNDED - YES. REMOVED AND REPLACED WITH NEW FWD PIT R/H TRANS. PNL AT STA. 500F TO 500I IAW B737-800 SRM 53-00-53, LOCATED, DRILLED, COUNTERSUNK AND DEBURRED IAW B737-800 SRM 51-40-10. ALODINED IAW B737-800 AMM 51-21-41. PRIMED IAW B737-800 AMM 51-21-72.
